# SDR UIEA2019042603963

- Difficulty date: April 23, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 90,369 hours, 17,152 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1008109
- Part serial: SE72273
- Condition: Damaged
- Location: Cockpit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT O2 MASK RATTLES WHEN BREATHING IN.( SWAPPED CAPTS O2 MASK P/N MC10-08-109 SN SE72273 WITH THE RIGHT SUPERNUMERARY SEAT PN MC 10-08-109 SN B124047. IAW AMM 35-11-51. OPS CHECK NORMAL. REF ITEM 3 THIS PAGE FOR RIGHT SUPERNUMERARY SEAT DEFERRAL. )
